MathSciNet Relay Station
MathSciNet bibliographic data
MR2808326 57M25 (57N70)
Greene, Joshua; Jabuka, Stanislav The slice-ribbon conjecture for 3-stranded pretzel knots. Amer. J. Math. 133 (2011), no. 3, 555–580.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement